BLOW-UP OF SOLUTIONS TO QUASILINEAR PARABOLIC EQUATIONS

被引:0
|
作者
Li Fucai [1 ]
机构
[1] Nanjing Univ, Dept Math, Nanjing 210093, Jiangsu, Peoples R China
来源
JOURNAL OF PARTIAL DIFFERENTIAL EQUATIONS | 2005年 / 18卷 / 04期
基金
中国博士后科学基金;
关键词
Quasilinear parabolic equation; global existence; blow-up;
D O I
暂无
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
This paper investigates the qualitative properties of solutions to certain quasilinear parabolic equations. Under appropriate conditions, we obtain that the solution either exists globally or blows up in finite time by making use of the energy method and subsolution techniques. We find out that the behavior of solution heavily depends on the sign and the growth rate of the nonlinear reaction term and the nonlinear flux through boundary at infinity.
引用
收藏
页码:327 / 340
页数:14
相关论文
共 50 条
  • [31] Localized Blow-Up Regimes for Quasilinear Doubly Degenerate Parabolic Equations
    Shishkov, A. E.
    Yevgenieva, Ye. A.
    MATHEMATICAL NOTES, 2019, 106 (3-4) : 639 - 650
  • [32] Boundary blow-up solutions for a class of quasilinear elliptic equations
    Miao, Qing
    Yang, Zuodong
    APPLICABLE ANALYSIS, 2010, 89 (12) : 1893 - 1905
  • [33] Boundary blow-up solutions and their applications in quasilinear elliptic equations
    Yihong Du
    Zongming Guo
    Journal d’Analyse Mathématique, 2003, 89 : 277 - 302
  • [34] BLOW-UP OF SOLUTIONS AND EXISTENCE OF LOCAL SOLUTIONS FOR VISCOELASTIC PARABOLIC EQUATIONS
    Li, Lanlan
    Ye, Yaojun
    PROCEEDINGS OF THE ROMANIAN ACADEMY SERIES A-MATHEMATICS PHYSICS TECHNICAL SCIENCES INFORMATION SCIENCE, 2022, 23 (03): : 235 - 244
  • [35] Structure of boundary blow-up for higher-order quasilinear parabolic equations
    Galaktionov, VA
    Shishkov, AE
    PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2004, 460 (2051): : 3299 - 3325
  • [36] Blow-up boundary regimes for general quasilinear parabolic equations in multidimensional domains
    Shishkov, AE
    Shchelkov, AG
    SBORNIK MATHEMATICS, 1999, 190 (3-4) : 447 - 479
  • [37] Global existence and blow-up solutions and blow-up estimates for a non-local quasilinear degenerate parabolic system
    Zhang, Rui
    Yang, Zuodong
    APPLIED MATHEMATICS AND COMPUTATION, 2008, 200 (01) : 267 - 282
  • [38] On the blow-up of solutions for some fourth order parabolic equations
    Cheng, Ting
    Zheng, Gao-Feng
    NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, 2007, 66 (11) : 2500 - 2511
  • [39] Complete blow-up of solutions for degenerate semilinear parabolic equations
    Chan, CY
    Chan, WY
    DYNAMICS OF CONTINUOUS DISCRETE AND IMPULSIVE SYSTEMS-SERIES A-MATHEMATICAL ANALYSIS, 2003, 10 (1-3): : 411 - 415
  • [40] On the blow-up of solutions to anisotropic parabolic equations with variable nonlinearity
    S. Antontsev
    S. Shmarev
    Proceedings of the Steklov Institute of Mathematics, 2010, 270 : 27 - 42